Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Brown discoloration on arms, legs, trouble urinating. why?

I have for the last 2 monthes had a take over from a brown discoloration on my arms and back A little bit on my legs but not much.It doesent ich or floake and I am having trouble urinating and I drink a lot of water.My doctor looked at it but he didnt take samples.It is getting worse everyday.I am afraid it might be better to go over his head.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having hypermelanosis on arm and back.

There are many causes of hypermelanosis.

It may be hereditary, vitamin deficiencies,anaemia, stress, enviormental, pollution ,sun rays, endocrinal disorders,D M, renal diseases or other internal diseases, HIV,malignancies, drugs..etc

Blood,sonogrphic and radiologic investigations may be done to find out the cause.

It may be without cause.

Tablets containing vitamin C,nicotinic acid snd glutathion may improve the disease.

Local application of kojic acid and vitamin C may be helpful.

You consult dermatologist for perfect diagnosis and treatment.

There is urinary complaints also, you consult urologist too.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor